MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD HAKIM PERITON CATH,120CM; INTERNAL CSF DRAINAGE

INTEGRA LIFESCIENCES MANSFIELD HAKIM PERITON CATH,120CM; INTERNAL CSF DRAINAGE
Catalog Number 823045
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The physician reported a peritoneal catheter (id 823045) was implanted due to unknown reason on (b)(6) 2023 with unknown setting.On (b)(6) 2025, the patient¿s condition worsened; however, the signs and symptoms experienced were not specified.Due to suspicion of obstruction, the catheter was removed on (b)(6) 2025.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h6, h11.The certas valve (id 828804) was returned for evaluation.Failure analysis - the catheter was visually inspected; no defects were noted.The catheter was irrigated; no occlusions were noted.The catheter was leak tested; no leaks were noted.Root cause analysis - the issue reported by the customer could not be confirmed.The issue reported by the customer could be due to biological debris and protein build up interfering with the device.A possible root cause could be that the catheter was susceptible to kinking, which could lead to an occlusion, or the reported complaint could be due to loosen ligature or increased strain on the catheter due to insufficient length.
 
Event or Problem Description
N/a.

Brand Name
HAKIM PERITON CATH,120CM
Common Device Name
INTERNAL CSF DRAINAGE
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24278013
Report Number3013886523-2026-00020
Device Sequence Number8253844
Product Code JXG
UDI-Device Identifier10381780518839
UDI-Public10381780518839
Combination Product (Y/N)N
PMA/510(K) Number
K944222
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number823045
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CERTAS INLIN VLV ONLY W/SPHNGD (ID 828804); LONG HAKIM VENTRICULAR CATHETER (ID NS9001)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown